Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 79, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 10, 2011, 9:35 PM CDT for Lee County, Iowa; Clark County, Missouri. It took effect at Jun 11, 2011, 5:29 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2011, 9:35 PM CDT (02:35 UTC)
- In effect from
- Jun 11, 2011, 5:29 AM CDT
- Expired
- Jun 11, 2011, 8:59 PM CDT
- In force
- 16 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Lee County, IA, Clark County, MO
The radar
The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Moines River at St. Francisville (SFLM7).
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
784 WGUS43 KDVN 110235 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 935 PM CDT FRI JUN 10 2011 .THE HEAVY RAINS THAT FELL OVER SOUTHEAST IOWA THE PAST TWO DAYS WILL CAUSE FLOODING ON PORTIONS OF THE DES MOINES RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC111-MOC045-111435- /O.NEW.KDVN.FL.W.0079.110611T1205Z-110613T2228Z/ /SFLM7.1.ER.110611T1205Z.110612T0000Z.110612T1028Z.NO/ 935 PM CDT FRI JUN 10 2011 ...FLOOD WARNING IN EFFECT UNTIL SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SUNDAY MORNING. * AT 9:00 PM FRIDAY THE STAGE WAS 16.3 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE RISING TO 19.1 FEET SATURDAY EVENING. * IMPACT...AT 18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS. $$
3 follow-up statements
283 WGUS83 KDVN 111041 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 541 AM CDT SAT JUN 11 2011 .UPDATED RIVER FLOOD INFORMATION FOR THE MISSISSIPPI...IOWA... ENGLISH...DES MOINES...AND NORTH SKUNK RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-120241- /O.CON.KDVN.FL.W.0076.110611T1800Z-110618T1200Z/ /GLDI2.1.ER.110611T1800Z.110614T0000Z.110617T0000Z.NO/ 541 AM CDT SAT JUN 11 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY EVENING. * AT 2:00 AM SATURDAY THE STAGE WAS 9.7 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 11.3 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE THURSDAY EVENING. $$ IAC057-111-ILC067-071-120240- /O.CON.KDVN.FL.W.0077.110611T1254Z-110618T1938Z/ /BRLI4.1.ER.110611T1254Z.110614T0000Z.110617T0738Z.NO/ 541 AM CDT SAT JUN 11 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL FRIDAY MORNING. * AT 5:00 AM SATURDAY THE STAGE WAS 14.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 16.3 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ IAC095-103-120240- /O.CON.KDVN.FL.W.0075.000000T0000Z-110616T1536Z/ /MROI4.2.ER.110610T1308Z.110611T0630Z.110615T0336Z.NO/ 541 AM CDT SAT JUN 11 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL TUESDAY EVENING. * AT 5:00 AM SATURDAY THE STAGE WAS 16.1 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THERE HAS BEEN AN INITIAL CREST FROM LOCAL RUNOFF NEAR 16.2 FEET AROUND 2 AM THIS MORNING. * FORECAST...RISE TO A SECONDARY CREST AROUND 16.1 FEET MONDAY. FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND ALONG THE RIVER. WATER IS SEVERAL FEET DEEP IN PLACES. $$ IAC103-115-183-120240- /O.CON.KDVN.FL.W.0078.000000T0000Z-110615T0000Z/ /LNTI4.1.ER.110611T0022Z.000000T0000Z.110613T1200Z.NO/ 541 AM CDT SAT JUN 11 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER NEAR LONE TREE. * UNTIL MONDAY MORNING. * AT 5:00 AM SATURDAY THE STAGE WAS 13.9 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...THERE HAS BEEN AN INITIAL CREST FROM LOCAL RUNOFF NEAR 15.4 FEET AROUND 3 PM FRIDAY. * FORECAST...RISE TO A SECONDARY CREST AROUND 15.2 FEET SUNDAY NIGHT. FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 15 FEET...WATER AFFECTS LOW LYING ROADS. $$ IAC103-183-120240- /O.EXT.KDVN.FL.W.0074.000000T0000Z-110614T0642Z/ /KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1842Z.NO/ 541 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL SUNDAY. * AT 5:00 AM SATURDAY THE STAGE WAS 16.5 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THE RIVER APPEARS TO HAVE CRESTED NEAR 16.8 FEET ABOUT 830 PM CDT FRIDAY EVENING. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY. $$ IAC107-120240- /O.CON.KDVN.FL.W.0073.000000T0000Z-110615T1905Z/ /SIGI4.2.ER.110610T1119Z.110611T1800Z.110614T0705Z.NO/ 541 AM CDT SAT JUN 11 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL TUESDAY MORNING. * AT 4:30 AM SATURDAY THE STAGE WAS 18.6 FEET...AND STEADY. * FLOOD STAGE IS 16 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 18.8 FEET TODAY. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 18 FEET...WATER AFFECTS MOST AGRICULTURAL LAND NEAR SIGOURNEY. $$ IAC111-MOC045-120240- /O.EXT.KDVN.FL.W.0079.110611T1029Z-110613T2000Z/ /SFLM7.1.ER.110611T0909Z.110611T1800Z.110612T0800Z.NO/ 541 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SUNDAY MORNING. * AT 5:00 AM SATURDAY THE STAGE WAS 18.2 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 19.2 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS. $$
765 WGUS83 KDVN 111602 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1102 AM CDT SAT JUN 11 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-120802- /O.EXT.KDVN.FL.W.0076.110611T1800Z-110618T0600Z/ /GLDI2.1.ER.110611T1800Z.110613T1200Z.110616T1800Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 9.9 FEET...AND STEADY. * FLOOD STAGE IS 10 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 11.0 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY. $$ IAC057-111-ILC067-071-120801- /O.EXT.KDVN.FL.W.0077.000000T0000Z-110618T1800Z/ /BRLI4.1.ER.110611T1245Z.110613T1200Z.110617T0600Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL FRIDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.0 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ IAC095-103-120801- /O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T2100Z/ /MROI4.2.ER.110610T1308Z.110611T0630Z.110615T0900Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL WEDNESDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 15.7 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THE RIVER IS CURRENTLY FALLING BUT WILL RISE AGAIN TO AROUND 15.5 FEET SUNDAY NIGHT. THE RIVER IS FORECAST TO FALL AGAIN STARTING ON MONDAY. * FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ IAC103-115-183-111632- /O.CAN.KDVN.FL.W.0078.000000T0000Z-110615T0000Z/ /LNTI4.1.ER.110611T0022Z.000000T0000Z.000000T0000Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE IOWA RIVER NEAR LONE TREE. * AT 10:00 AM SATURDAY THE STAGE WAS 13.4 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...WATER IS BEING HELD AT LAKE CORALVILLE WHICH WILL RESULT IN THE RIVER REMAINING BELOW FLOOD STAGE. * FORECAST...FALL TO AROUND 13 FEET THIS EVENING AND THEN BEGIN RISING. A SECONDARY CREST AROUND 14.5 FEET IS EXPECTED MONDAY NIGHT. * IMPACT...AT 14 FEET...WATER REACHES TO THE TOPS OF BANKS ALONG THE RIVER. $$ IAC115-120801- /O.EXT.KDVN.FL.W.0080.110611T1625Z-110615T1800Z/ /WAPI4.1.ER.110611T1625Z.110612T0000Z.110614T0600Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT WAPELLO. * UNTIL TUESDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 19.9 FEET...AND RISING. * FLOOD STAGE IS 20 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 20.2 FEET THIS EVENING. FALL BELOW FLOOD STAGE TUESDAY MORNING. $$ IAC103-183-120801- /O.EXT.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/ /KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL SUNDAY. * AT 10:00 AM SATURDAY THE STAGE WAS 16.4 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY. $$ IAC107-120801- /O.EXT.KDVN.FL.W.0073.000000T0000Z-110615T1648Z/ /SIGI4.2.ER.110610T1119Z.110611T1115Z.110614T0448Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL MONDAY EVENING. * AT 10:30 AM SATURDAY THE STAGE WAS 18.0 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * RECENT ACTIVITY...THE RIVER IS EXPECTED TO REMAIN AROUND 18 FEET THROUGH SUNDAY NIGHT. * FORECAST...HOLD AROUND 18 FEET TODAY. FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 18 FEET...WATER AFFECTS MOST AGRICULTURAL LAND NEAR SIGOURNEY. $$ IAC111-MOC045-120801- /O.EXT.KDVN.FL.W.0079.000000T0000Z-110613T1905Z/ /SFLM7.1.ER.110611T0909Z.110611T1800Z.110612T0705Z.NO/ 1102 AM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SUNDAY MORNING. * AT 10:00 AM SATURDAY THE STAGE WAS 18.8 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...THE RIVER IS NEARING A CREST. * FORECAST...RISE TO 19.1 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS. $$
655 WGUS83 KDVN 120159 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 859 PM CDT SAT JUN 11 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI...SKUNK...DES MOINES... ENGLISH AND IOWA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-ILC071-121759- /O.EXT.KDVN.FL.W.0076.000000T0000Z-110618T0000Z/ /GLDI2.1.ER.000000T0000Z.110613T1800Z.110616T1200Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GLADSTONE LD18. * UNTIL THURSDAY MORNING. * AT 6:00 PM SATURDAY THE STAGE WAS 10.2 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 10.9 FEET MONDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC057-111-ILC067-071-121758- /O.EXT.KDVN.FL.W.0077.000000T0000Z-110618T1200Z/ /BRLI4.1.ER.110611T1245Z.110613T0600Z.110617T0000Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BURLINGTON. * UNTIL THURSDAY EVENING. * AT 8:00 PM SATURDAY THE STAGE WAS 15.3 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.9 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES IN MONTROSE AND NIOTA. $$ ILC067-MOC045-121758- /O.EXT.KDVN.FL.W.0081.110612T1800Z-110618T0000Z/ /GGYM7.1.ER.110612T1800Z.110614T1800Z.110616T1200Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL THURSDAY MORNING. * AT 8:30 PM SATURDAY THE STAGE WAS 14.8 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY...AND CONTINUE RISING TO 15.5 FEET TUESDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING. $$ IAC095-103-121758- /O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T0200Z/ /MROI4.2.ER.110610T1308Z.110611T0630Z.110614T1400Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL TUESDAY MORNING. * AT 8:00 PM SATURDAY THE STAGE WAS 15.4 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ IAC115-121758- /O.EXT.KDVN.FL.W.0080.000000T0000Z-110613T1800Z/ /WAPI4.1.ER.000000T0000Z.110612T0100Z.110612T0600Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT WAPELLO. * UNTIL SUNDAY MORNING. * AT 8:00 PM SATURDAY THE STAGE WAS 20.1 FEET...AND STEADY. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. $$ IAC103-183-121758- /O.CON.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/ /KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY... THE FLOOD WARNING CONTINUES FOR THE ENGLISH RIVER AT KALONA. * UNTIL SUNDAY. * AT 8:00 PM SATURDAY THE STAGE WAS 16.2 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY. $$ IAC107-121758- /O.EXT.KDVN.FL.W.0073.000000T0000Z-110614T2230Z/ /SIGI4.2.ER.110610T1119Z.110611T1115Z.110613T1030Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE NORTH SKUNK RIVER NEAR SIGOURNEY. * UNTIL MONDAY MORNING. * AT 8:30 PM SATURDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FLOOD STAGE IS 16 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME COUNTY ROADS AND FARM HOUSES. $$ IAC111-MOC045-120229- /O.CAN.KDVN.FL.W.0079.000000T0000Z-110613T1905Z/ /SFLM7.1.ER.110611T0909Z.110611T2100Z.110612T0013Z.NO/ 859 PM CDT SAT JUN 11 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * AT 8:00 PM SATURDAY THE STAGE WAS 17.9 FEET...AND FALLING. * FLOOD STAGE IS 18 FEET. * FELL BELOW FLOOD STAGE AT 7:13 PM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 14.9 FEET MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 10, 2:50 PM CDT, 6 hours 45 minutes earlier.
Area forecast discussion, Jun 10, 2:50 PM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 250 PM CDT FRI JUN 10 2011 .SYNOPSIS... MODEL INITIALIZATION WAS ADEQUATE WITH PROBLEMS HANDLING COOL LOW LEVEL MOISTURE NORTH OF STATIONERY BOUNDARY ACROSS NORTH HALF OF FORECAST AREA. AT 2 PM...TEMPERATURES SHOW TYPICAL STRONG GRADIENT FROM LAKE MICHIGAN ENHANCED FLOW NORTH OF BOUNDARY WITH LOWER 60S NORTH 1/3 TO MID/UPPER 70S SOUTH 1/4 ALONG AND SOUTH OF STALLED FRONT. LOW CLOUDS DRAPED ALONG AND JUST NORTH OF HIGHWAY 30 WITH DIURNAL FORCED FRONTOGENESIS ONGOING. PRESSURE RISE AND FALL COUPLETS SUGGEST RISK OF NEAR SEVERE TO SEVERE STORMS SOUTHEAST 1/4 WITH SOME ELEVATED CONVECTION NORTH OF FRONT. TIMING OF FIRING SUGGESTS BETWEEN 3 AND 5 PM. MAIN THREAT FROM LOCAL TOOLS IS HAIL UP TO 1.25 INCHES WITH LOCALE AROUND MACOMB POSSIBLY TO SEE SOME ROTATION THAT WILL NEED MONITORING UNTIL ABOUT 7-8 PM WITH COOL FRONTAL PASSAGE. DAMAGING WINDS OF 60 MPH MOST LIKELY TO OCCUR SOUTHEAST OF FORECAST AREA. UPPER AIR ANALYSIS SHOWS GOOD NORTHWEST FLOW TO ALLOW FOR BELOW NORMAL TEMPERATURES INTO EARLY NEXT WEEK. && .SHORT TERM...TONIGHT AND SATURDAY... TONIGHT...LIKELY POPS SE 1/2 WITH CHANCE POPS NW WITH MAINLY EVENING SHOWERS AND STORMS. HAVE SEVERE WORDING UNTIL 04Z OR 11 PM LOCAL ALONG AND ESPECIALLY SOUTHEAST OF A PRINCETON ILLINOIS TO MONMOUTH ILLINOIS TO KEOSAUQUA IOWA LINE. CURRENT SCENARIO SUGGEST ANY SEVERE RISK MAY BE ONLY 1-3 HOURS LONG BEFORE SATURATION AND STRATIFICATION OCCURS DUE TO MODEST HEATING TODAY. LOCALLY HEAVY RAINS OF AN INCH TO NEAR 1.5 INCHES ARE POSSIBLE WITH STRONGEST STORMS IN FAR SE BUT LIMITED TRAINING SUGGESTED EXCEPT NEAR MACOMB AREA. LOCAL FLASH GUIDANCE SUGGEST NEAR 2 INCH AMOUNTS NEEDED THERE. NORTH OF HIGHWAY 34 PRECIPITATION SHOULD BE LIGHT AND GENERALLY LESS THAN QUARTER TO A TENTH OF A INCH WITH MANY SPOTS ALONG HIGHWAY 20 CORRIDOR TO STAY DRY. MINS TONIGHT WITH PATCHY FOG AFTER 06Z IN THE 50S TO NEAR 60F DEGREES ALONG AND SOUTH OF HIGHWAY 34. FOG MAY BECOME LOCALLY DENSE IF WINDS BECOME LIGHT FOR LATER SHIFTS TO MONITOR. SATURDAY...PATCHY TO AREAS OF FOG AND LOW CLOUDS SHOULD DISSIPATE BETWEEN 10 AM AND 1 PM WITH PARTLY TO MOSTLY SUNNY SKIES IN THE AFTERNOON WITH FAIR WEATHER CUMULUS CLOUDS UNTIL LATE AFTERNOON. HIGHS TO SETTLE IN THE UPPER 60S NORTHEAST TO LOWER 70S SW SECTIONS FOR A SPLENDID JUNE DAY WITH MODESTLY LOW HUMIDITY ON NORTH WINDS OF 5 TO 15 MPH. ..NICHOLS.. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY... UPPER RIDGING OVER THE PLAINS SATURDAY EVENING WILL MOVE INTO THE MISSISSIPPI VALLEY BY LATE SUNDAY WITH THE SURFACE RIDGE MOVING FROM THE MID/UPPER MISSISSIPPI VALLEY INTO THE WESTERN GREAT LAKES. LOW LEVEL RIDGING WILL KEEP QUIET WEATHER OVER THE AREA SATURDAY NIGHT. LIGHT WINDS AND MOSTLY CLEAR SKIES OVER THE AREA WILL KEEP TEMPERATURES WELL BELOW NORMAL. FAVORED THE COOLER GUIDANCE FOR MINS SUNDAY MORNING...BUT NUDGED TEMPS IN THE SOUTHWEST UP A LITTLE DUE TO EXPECTED LATE NIGHT INCREASE IN CLOUDS AHEAD OF A S/W MOVING IN BEHIND THE UPPER RIDGE. HAVE CONTINUED TO DOWN PLAY PRECIPITATION CHANCES SUNDAY WITH THE S/W SINCE PRECIPITATION WILL BE BATTLING DRY LOW LEVEL EASTERLY FLOW DURING THE DAY. IF ANY PRECIPITATION OCCURS IT MAY END UP BEING A FEW SPRINKLES OR VIRGA. KEPT LOW CHANCE OR SLIGHT CHANCE POPS LIMITED TO THE FAR SW. ALSO DOWN PLAYED ANY THUNDER POTENTIAL WITH MODELS SHOWING LITTLE IF ANY SURFACE BASED OR ELEVATED CAPE. MID/HIGH CLOUDS WITH THE S/W WILL HOLD TEMPERATURES DOWN OVER THE AREA AND KEPT HIGHS IN THE LOW TO MID 70S. SUNDAY NIGHT MODELS SHOW A DECENT LLJ DEVELOPING AHEAD OF ANOTHER MINOR S/W MOVING OUT OF THE PLAINS. HAVE KEPT THE HIGHER POPS IN THE SW CLOSER TO THE BETTER MOISTURE/FORCING. PRECIPITATION WILL HAVE A HARD TIMING HOLDING TOGETHER AS IT MOVES EAST AND RUNS INTO THE MID LEVEL RIDGING STALLED OVER THE MISSISSIPPI RIVER VALLEY. MODELS CONTINUE TO SHOW GOOD WARM/MOIST LOW LEVEL ADVECTION OVER THE AREA INTO THE MONDAY..SO HELD ON TO SOME LOW POPS OVER THE SOUTHWEST HALF. FOR MONDAY NIGHT THROUGH WEDNESDAY MODELS ARE IN AGREEMENT WITH ANOTHER UPPER TROF MOVING FROM THE PACIFIC NW INTO THE NORTH CENTRAL U.S. THIS WILL KEEP A CHANCE OF TSRA IN THE FORECAST THROUGH MID WEEK. AFTER WEDNESDAY THERE IS MORE UNCERTAINTY IN THE MODELS WITH A SECOND TROF PROGGED TO MOVE THROUGH THE PAC NW. THE GFS SHOWS MORE AMPLIFIED SYSTEM WHILE THE ECMWF IS FLATTER. WILL KEEP THURSDAY DRY FOR NOW AND GO WITH LOW CHANCE POPS FOR FRIDAY. ..DLF.. && .AVIATION... MVFR TO IFR WX TO OVERSPREAD ALL TERMINALS BETWEEN 20Z-04Z BEHIND COOL FRONT. BRL AND ALSO POSSIBLY MLI TERMINAL TO EXPERIENCE RISK OF STORMS WITH VSBYS OF 1-3 MILES IN RAIN UNTIL 04Z. DBQ AND CID COULD SEE SHRA WITH VSBYS OF 2 TO 5 MILES UNTIL 04Z. AFTER 04Z... TERMINALS TO HAVE CIGS OF 500-1500' AGL AND VSBYS OF 1-5 MILES IN FOG UNTIL 16- 18Z. AFTER 18Z...VFR WITH FEW-SCT CLOUDS OF 2-3K AGL AND VSBYS AOA 7 MILES. ..NICHOLS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS/DLF
Hazardous weather outlook, Jun 10, 7:58 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED DAY ONE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 758 PM CDT FRI JUN 10 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 758 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND THIS EVENING... ESPECIALLY ALONG AND NORTH OF INTERSTATE 80. LIGHTNING AND SMALL HAIL WILL BE THE MAIN THREATS. PATCHY DENSE FOG WILL BE POSSIBLE ACROSS THE OUTLOOK AREA OVERNIGHT. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS RETURN TO THE FORECAST BEGINNING SUNDAY...AND CONTINUING THROUGH WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE MIDWEST. AT THIS TIME IT IS TOO SOON TO DETERMINE THE RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THE REST OF TONIGHT AND TOMORROW.
In the hours before
Local storm report, Jun 10, 6:51 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL SW AUGUSTA 40.23N 90.95W
06/10/2011 M1.75 INCH HANCOCK IL TRAINED SPOTTER
0645 PM TSTM WND GST SW AUGUSTA 40.23N 90.95W
06/10/2011 E55.00 MPH HANCOCK IL TRAINED SPOTTER
&&
GROSSLocal storm report, Jun 10, 6:59 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL W WEST POINT 40.26N 91.19W
06/10/2011 E0.75 INCH HANCOCK IL TRAINED SPOTTER
DIME TO PENNY SIZE HAIL
0625 PM TSTM WND DMG W WEST POINT 40.26N 91.19W
06/10/2011 HANCOCK IL TRAINED SPOTTER
12 INCH DIAMETER TREE BRANCH DOWN ALONG WITH SEVERAL
OTHER SMALLER BRANCHES AND TREE LIMBS.
&&
MCCLURELocal storm report, Jun 10, 7:02 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG BOWEN 40.23N 91.06W
06/10/2011 HANCOCK IL TRAINED SPOTTER
POWER LINES DOWN EAST OF BOWEN. POWER OUTAGE IN BOWEN.
&&
BILLNLocal storm report, Jun 10, 7:04 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
704 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG BOWEN 40.23N 91.06W
06/10/2011 HANCOCK IL TRAINED SPOTTER
POWER LINES DOWN EAST OF BOWEN. POWER OUTAGE IN BOWEN.
&&
BILLNLocal storm report, Jun 10, 7:12 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG AUGUSTA 40.23N 90.95W
06/10/2011 HANCOCK IL FIRE DEPT/RESCUE
LARGE TREE DOWN. REPORT FROM AUGUSTA FIRE DEPARTMENT
RELAYED BY HANCOCK COUNTY SHERIFFS OFFICE.
0645 PM HAIL AUGUSTA 40.23N 90.95W
06/10/2011 E2.75 INCH HANCOCK IL FIRE DEPT/RESCUE
GOLF BALL TO BASEBALL SIZED HAIL. REPORT FROM AUGUSTA
FIRE DEPARTMENT RELAYED BY HANCOCK COUNTY SHERIFFS
OFFICE.
&&
MCCLURELocal storm report, Jun 10, 7:47 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 2 E RUTLEDGE 40.31N 92.05W
06/10/2011 E0.75 INCH SCOTLAND MO LAW ENFORCEMENT
PEA TO DIME SIZE HAIL SO FAR.
0514 PM HAIL N FAIRMONT 40.33N 91.90W
06/10/2011 E1.00 INCH CLARK MO TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
0555 PM HAIL 3 ESE WINCHESTER 40.30N 91.55W
06/10/2011 E1.75 INCH CLARK MO TRAINED SPOTTER
0625 PM HAIL W WEST POINT 40.26N 91.19W
06/10/2011 E0.75 INCH HANCOCK IL TRAINED SPOTTER
DIME TO PENNY SIZE HAIL
0625 PM TSTM WND DMG W WEST POINT 40.26N 91.19W
06/10/2011 HANCOCK IL TRAINED SPOTTER
12 INCH DIAMETER TREE BRANCH DOWN ALONG WITH SEVERAL
OTHER SMALLER BRANCHES AND TREE LIMBS.
0640 PM TSTM WND GST ESE BOWEN 40.23N 91.06W
06/10/2011 E60.00 MPH HANCOCK IL TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH. LOTS OF SMALL LIMBS DOWN.
0640 PM HAIL ESE BOWEN 40.23N 91.06W
06/10/2011 E1.25 INCH HANCOCK IL TRAINED SPOTTER
0645 PM HAIL SW AUGUSTA 40.23N 90.95W
06/10/2011 M1.75 INCH HANCOCK IL TRAINED SPOTTER
0645 PM HAIL AUGUSTA 40.23N 90.95W
06/10/2011 E2.75 INCH HANCOCK IL FIRE DEPT/RESCUE
GOLF BALL TO BASEBALL SIZED HAIL. REPORT FROM AUGUSTA
FIRE DEPARTMENT RELAYED BY HANCOCK COUNTY SHERIFFS
OFFICE.
0645 PM TSTM WND GST SW AUGUSTA 40.23N 90.95W
06/10/2011 E55.00 MPH HANCOCK IL TRAINED SPOTTER
0645 PM TSTM WND DMG AUGUSTA 40.23N 90.95W
06/10/2011 HANCOCK IL FIRE DEPT/RESCUE
LARGE TREE DOWN. REPORT FROM AUGUSTA FIRE DEPARTMENT
RELAYED BY HANCOCK COUNTY SHERIFFS OFFICE.
0650 PM TSTM WND DMG BOWEN 40.23N 91.06W
06/10/2011 HANCOCK IL TRAINED SPOTTER
POWER LINES DOWN EAST OF BOWEN. POWER OUTAGE IN BOWEN.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:24 AM CDT | River Flood Warning | DVN | Louisa | 28 hr |
| Jun 11, 5:18 PM CDT | River Flood Warning | DVN | Clark | 11 days |
Nearby
River Flood Warnings in Iowa, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.